# SDR DALA1117159877

- Difficulty date: February 20, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 15 HAS CORROSION ON TOP AND BOTTOM OF PANEL.  OUT OF LIMITS IAW NWA DC9 SRM 53-01, FIG 1 CRACK ON FWD END OF NR 2, BLENDED OUT SURFACE CORR ON HAT CHANNELS 1, 3, 4, 5, AND BLENDED OUT 1/8 INCH CRACK ON NR 2 HAT CHANNEL IAW NWA DC9 SRM 53-01. FABBED FLOOR PNL SKIN IAW NWA DC9 SRM 53-23- INST IAW SRM 51-30-2, PG 1-5. ORIG MAT FLOOR PANEL SKIN IS .040, MAT REMOVED IS .020, ORIG MAT HAT CHANNELS IS .025, MAT REM IS .001.
